# SDR FDEA202011152870

- Difficulty date: November 15, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320619
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FLOOR PANEL NR 231HF FOUND DELAMINATED AT STATION 595 TO STATION 675.  DELAMINATED FLOOR PANEL NR 231HF AT CABIN STATION 595 TO STATION 675 REMOVED, AS PER AMM 53-21-04.  FLOOR PANEL NR 231HF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FLOOR PANEL NR 231HF INSTALLED, AS PER AMM 53-21-04.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
